Better pre-surgical chemotherapy means more of the breast can safely be saved, researchers say
by paul2013 on Sun Jan 20, 2013 04:14 PM
My husband has been having bouts of diarreah which is black and sticks to the toilet, then it will alternate to constipation. At times it is of normal color and consistancy. His face is flushed and he has raised hard veins in his wrist. He's tired all of the time.
by bestfriendmom on Wed Jan 23, 2013 04:51 PM
Has your husband had the whipple procedure done.
by mom2labs2 on Wed Jan 23, 2013 05:24 PM
Is your husband on any narcotic pain relievers or on Codeine? This will have a side effect to the stool.
by paul2013 on Wed Jan 23, 2013 07:04 PM
He hasn't had anything done yet, he has not went to have his problem assesed. He had a scope a year ago and they found him to be H Pylori possitive. The symptoms he is having now are completely different. I am concerned considering I have heard that the tar like diarreah could mean bleeding in his intestines. His Dad passed away at 57 and he is 64? Thank You for asking.
by mom2labs2 on Wed Jan 23, 2013 07:42 PM
Wife, it could also be colon issues, or iron issues. Better get him there asap. Nothing to hold back on. Don't take any chances....Good luck and keep us posted.
by bestfriendmom on Wed Jan 23, 2013 07:54 PM
I am not a doctor but it sounds to me like this is something you should be discussing with his doctor. If you suspect that he is bleeding in his intestines he should be seen immediately.
by paul2013 on Wed Jan 23, 2013 08:13 PM
Thank You! I have tried to get him to go to the doctor but he simply refuses.. I think he is just afraid? So many symptoms...
Red facial flushing that never goes away, waking up in the middle of the night full of sweat, feeling hungry all of the time, even once he's eaten? Raised red hard veins in his wrist, rapid heart rate. Dizziness... It just goes on and on but he is very stubborn and totally refuses to accept that something could be wrong... I told him the black diarreah was indicative to an intestinal bleed and he say's "Oh it will stop"??
by bestfriendmom on Wed Jan 23, 2013 08:19 PM
I would call 911 and take him to the er. This sounds very serious and needs to be check out immediately. Man can be very stubborn. I have had to calll 911 on my dadd when we thought he was having a stroke turned out to be his medications were to high but he refused to go to the doctor's too. I hope that you can convince him to go. He is problem afraid to hear what they have to say. But the have so many new things they can do for PC. My mom should have died over a year ago and she is still going strong and fighting everyday.
by paul2013 on Wed Jan 23, 2013 08:54 PM
No he is on nothing nor is he taking pepto or eating licorice or anything that could turn his stool black... I told him I would call 911 if he didn't go get checked out and he said he would refuse treatment and just not go and that we would only be stuck with a bill for them coming for no reason? Oh My!
by Bao19281 on Wed Jan 23, 2013 08:54 PM
I agreed, this is very serious. My husband has cancelled couple of the colonoscopy appointment that I made for him when he reaches 50. if he has taken his colonoscopy during that time, he wouldn't be in his situation right now. all because of stubborness. Please if you love him, make him go, the earlier the better. I felt bad that I allowed him to cancell his appointment. if he took his colonoscopy earlier, it will be much easier for him, he does not need to go thru so many Chemo, I just made my dad (78 years) did his colonoscopy this monday and lucky him, they take 8 pcs out from his colon, still waiting from lab. precaution, precaution. so important.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.